# SDR IPXA13578624

- Difficulty date: May 14, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 29,510 hours, 20,355 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143N1006
- Condition: Damaged
- Location: Bs 540 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, FAILSAFE AT BS 540, STR 24R HAS A DRILL START.  REPLACED FAILSAFE.
